# SDR SWIA201229541

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 23,815 hours, 16,411 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDSHIELD LAMINATE SHATTERING.  (FLT 4757)  REPLACED FIRST OFFICER'S WINDSHIELD.  PN OFF: 601R33033-14, SN OFF: 01129H7576.
